MULTIINSTANTON SOLUTIONS IN 8-DIMENSIONAL CURVED SPACE


DUNDARER A.

MODERN PHYSICS LETTERS A, vol.6, no.5, pp.409-415, 1991 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 5
  • Publication Date: 1991
  • Doi Number: 10.1142/s0217732391000403
  • Journal Name: MODERN PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, INSPEC, zbMATH
  • Page Numbers: pp.409-415

Abstract

Starting from an SO(8) +/- Yang-Mills field F(ab), a four-index antisymmetric, non-Abelian field F(abcd) is defined. It is shown that this field satisfies a self-duality relation in eight-diemensional curved space and that its action integral is proportional to n, the winding number of the mapping from S8 onto S8 given by the octonionic transformation x --> w = x(n).